Alert archive / Illinois / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 9, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Apr 20, 2004, 9:11 PM CDT for Cook County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2004, 9:11 PM CDT (02:11 UTC)
- Expired
- Apr 20, 2004, 10:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
County Cook County, IL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1737 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLOT 210211
SVRLOT
ILC031-210300-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO IL
909 PM CDT TUE APR 20 2004
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COOK COUNTY IN NORTHEAST ILLINOIS
* UNTIL 1000 PM CDT
* AT 909 PM CDT A SEVERE THUNDERSTORM WAS LOCATED OVER DIXMOOR...
MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BLUE ISLAND AROUND 915 PM CDT.
DOLTON AROUND 920 PM CDT.
BURNHAM AROUND 925 PM CDT.
CHATHAM AROUND 930 PM CDT.
HYDE PARK AROUND 940 PM CDT.
THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING...
QUARTER SIZE HAIL.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
IF YOU ARE IN THE PATH OF THE STORM...SEEK SAFE SHELTER
AND STAY AWAY FROM WINDOWS
LAT...LON 4162 8787 4150 8770 4161 8754 4172 8754
4180 8759
$$
PIETRYCHA
NNNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 2:50 PM CDT, 6 hours 21 minutes earlier.
Area forecast discussion, Apr 20, 2:50 PM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO IL 250 PM CDT TUE APR 20 2004 .DISCUSSION... ISENTROPICALLY INDUCED LIFT YIELDING RA WITH EMBEDDED LOW- TOPPED, MOIST CONVECTION WILL BE ONGOING AT ZONE ISSUANCE TIME. SFC WARM FRONT WILL PROPAGATE RAPIDLY NORTHWARD THIS EVENING. THEREFORE, TEMPS ARE EXPECTED TO WARM OVERNIGHT WITH OCCASIONAL TSRA/SHRA WITHIN THE WARM SECTOR. FOR TOMORROW...MILD HIGH TEMPS SHOULD OCCUR BY 18Z WITH TEMPS FALLING IN THE AFTERNOON BEHIND COLD FROPA. KEPT LOW CHANCE POPS ACROSS THE CWA WITH AFTERNOON TSRA OVER THE IN ZONES. AGREE WITH HPC CONCERNING THE GFS BEING TOO FAR NORTH WITH QPF FOR THR AND THR NIGHT...HAVE GONE WITH A DRY FCST FOR THESE PERIODS. I HAVE INTRODUCED POPS BEGINNING FRI NIGHT INTO SATURDAY AS A STRONG S/WV TROUGH MOVES ACROSS THE PLAINS AND OVER THE REGION. AS OF NOW THE CWA WOULD LIE TO THE NORTH OF THE SFC LOW KEEPING THE REGION COOL FOR THE WEEKEND. ALL IN ALL, FEW CHANGES WERE NEEDED TO THE INHERITED FCST AND IN GOOD ISC AND NWP AGREEMENT. 05 && .AVIATION DISCUSSION REGARDING 18Z TAFS: BAND OF SHOWERS RAPIDLY MOVING INTO TAF SITES AT 18Z. LTG FOR TIME HAS ALL DROPPED OUT. DECIDED NOT TO CARRY ANY TS FOR AFTERNOON. COULD BE A FEW REFIRE BUT FEW AND FAR BETWEEN AND JUST A FLASH OR TWO. NO BIG DEAL. CONDS BECOMING MVFR CIGS/VIS AS SHRA MOVE INTO DURING AFTERNOON AND AHEAD OF WRMFRONT. FROPA 02-04Z. BEST CHANCE TS AGAIN AROUND 06-08Z AS BEST DYNAMICS COME INTO PLAY AND WE WILL BE IN UNSTABLE WARM SECTOR. CLOUDS TO SCATTER OUT DURING TOMORROW MORNING. AF && .LOT...WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LK MI...NONE.
Hazardous weather outlook, Apr 20, 7:10 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHICAGO IL 710 PM CDT TUE APR 20 2004 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-211100- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE- COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE IN-PORTER-NEWTON-JASPER-BENTON- 710 PM CDT TUE APR 20 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CDT FOR ALL COUNTIES... EXCEPT OGLE...WINNEBAGO...BOONE...MCHENRY AND LAKE COUNTY IN ILLINOIS. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL DIMINISH AFTER 11 PM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST INDIANA WEDNESDAY AFTERNOON. THIS AREA IS GENERALLY EAST OF A GARY TO CHAMPAIGN LINE AND ASSOCIATED WITH THE CONTINUED EAST MOVING COLD FRONT. THERE IS ANOTHER CHANCE OF THUNDERSTORMS IN NORTHWEST INDIANA SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH 11 PM. && NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE) LMZ740>746-766-211100- WINTHROP HARBOR TO WILMETTE HARBOR-WILMETTE HARBOR TO NORTHERLY ISLAND-NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-MICHIGAN CITY TO NEW BUFFALO- 710 PM CDT TUE APR 20 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CDT FOR THE FAR SOUTHERN PORTION OF LAKE MICHIGAN. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS. THE SEVERE WEATHER THREAT WILL DIMINISH AFTER 11 PM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY. && NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)
In the hours before
Local storm report, Apr 20, 8:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
835 PM CDT TUE APR 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0806 PM TORNADO 7 NE OTTAWA 41.42N 88.74W
04/20/2004 LA SALLE IL TRAINED SPOTTER
REPORTED IN NORWAY SUBDIVISION AT INTERSECTION OF ROUTE
52 AND STATE HWY 71 MOVING E.
0756 PM HAIL JOLIET 41.53N 88.12W
04/20/2004 1.75 INCH WILL IL PUBLIC
VEHICLES DAMAGED.
0743 PM TORNADO KANKAKEE 41.12N 87.86W
04/20/2004 KANKAKEE IL TRAINED SPOTTER
TORNADO REPORTED NEAR AIRPORT CROSSING INTERSTATE 57
MOVING EAST.
0740 PM HAIL BRADLEY 41.15N 87.86W
04/20/2004 1.75 INCH KANKAKEE IL TRAINED SPOTTER
STRONG ROTATION NOTED IN CLOUDS.
0740 PM TORNADO 5 N PIPER CITY 40.83N 88.19W
04/20/2004 FORD IL PUBLIC
FARM DAMAGED. DESTROYED SHED AND DAMAGED GRAIN BIN.
DOWNED TREES. PUBLICE REPORTED MULTIPLE VORTEX.
0738 PM TORNADO 4 E KANKAKEE 41.12N 87.78W
04/20/2004 KANKAKEE IL TRAINED SPOTTER
AT INTERSECTION OF 4000E AND EXLINE ROAD. DAMAGE TO HOUSE
AND FACTORY WITH DOWNED POWER LINES. DAMAGE TO MULTIPLE
HOMES WITH ONE FARM HOUSE AND SIGNLE FAMILY HOME
DESTROYED.
0732 PM TORNADO MINOOKA 41.45N 88.26W
04/20/2004 WILL IL LAW ENFORCEMENT
WEST OF ROUTE 6.
0727 PM TORNADO CHANNAHON 41.43N 88.22W
04/20/2004 WILL IL TRAINED SPOTTER
REPORTED ON GROUND IN CITY.
0725 PM TORNADO SHERIDAN 41.53N 88.69W
04/20/2004 LA SALLE IL TRAINED SPOTTER
LIGHT DAMAGE REPORTED.
0724 PM TORNADO 7 NW GILMAN 40.84N 88.09W
04/20/2004 IROQUOIS IL TRAINED SPOTTER
0705 PM TORNADO 2 WNW PAXTON 40.47N 88.13W
04/20/2004 FORD IL LAW ENFORCEMENT
ON FORD AND IROQUOIS COUNTY LINE NORTH OF STATE HIGHWAY
116
0705 PM TORNADO LA SALLE 41.34N 89.09W
04/20/2004 LA SALLE IL AMATEUR RADIO
DAMAGE REPORT 1 BUILDING COLLAPSED. MAJOR DAMAGE WITH
PEOPLE TRAPPED
0705 PM TORNADO 2 WNW PAXTON 40.47N 88.13W
04/20/2004 FORD IL LAW ENFORCEMENT
ON FORD IROQUOIS COUNTY LINES NORTH OF STATE HWY 116
0652 PM TORNADO 5 NE SENECA 41.35N 88.55W
04/20/2004 GRUNDY IL TRAINED SPOTTER
2 TORNADOS NEAR STATE HWY 52.
0648 PM TORNADO 3 NE OTTAWA 41.38N 88.80W
04/20/2004 LA SALLE IL TRAINED SPOTTER
SOUTH OF SERENA ON ILLINOIS ROUTE 52. 2 TRACTOR TRAILERS
OVERTURNED NEAR EXIT 81 ON INTERSTATE 80.
0637 PM HAIL 9 N OTTAWA 41.48N 88.84W
04/20/2004 1.75 INCH LA SALLE IL TRAINED SPOTTER
0620 PM TORNADO 9 W OTTAWA 41.35N 89.01W
04/20/2004 LA SALLE IL TRAINED SPOTTER
TONADO WITH MULTIPLE VORTEX MOVING NORTHEAST.
0612 PM TORNADO LA SALLE 41.34N 89.09W
04/20/2004 LA SALLE IL LAW ENFORCEMENT
INTERSTATE 80 MILE MARKER 75
0609 PM TORNADO 8 E PERU 41.34N 88.97W
04/20/2004 LA SALLE IL BROADCAST MEDIA
TORNADO IN COMMUNITY OF UTTICA MOVING EAST. SEVERAL
BLOCKS OF BUILDINGS DAMAGED IN DOWNTOWN AREA WITH 4
INDIVIDUALS TRAPPED IN ONE BUILDING.
0603 PM HAIL PERU 41.34N 89.13W
04/20/2004 0.25 INCH LA SALLE IL NWS EMPLOYEE
0603 PM TORNADO OGLESBY 41.29N 89.06W
04/20/2004 LA SALLE IL FIRE DEPT/RESCUE
0601 PM TORNADO OGLESBY 41.29N 89.06W
04/20/2004 LA SALLE IL AMATEUR RADIO
0558 PM TORNADO 3 NE LA SALLE 41.37N 89.05W
04/20/2004 LA SALLE IL LAW ENFORCEMENT
&&Special weather statement, Apr 20, 8:39 PM CDT, 32 minutes before
ILZ010-ILZ011-ILZ019-ILZ032-ILZ012-ILZ013-ILZ014-ILZ020-ILZ021- ILZ022-ILZ023-ILZ033-ILZ039-INZ001-INZ002-INZ010-INZ011-INZ019- 210400- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 839 PM CDT TUE APR 20 2004 ILZ010-011-019-032-210400- THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED A PORTION OF TORNADO WATCH 95. COUNTIES CLEARED INCLUDE: IN ILLINOIS: DE KALB...LA SALLE...LEE...LIVINGSTON... THIS INCLUDES THE CITIES OF...DE KALB...DIXON...LA SALLE... PONTIAC... ILZ012>014-020>023-033-039-INZ001-002-010-011-019-210400- TORNADO WATCH 95 REMAINS VALID UNTIL 1100 PM CDT (1100 PM EST) TUESDAY FOR THE FOLLOWING COUNTIES: IN ILLINOIS: COOK...DU PAGE...FORD...GRUNDY...IROQUOIS...KANE...KANKAKEE... KENDALL...WILL... IN INDIANA: BENTON...JASPER...LAKE IN...NEWTON...PORTER... THIS INCLUDES THE CITIES OF...AURORA...CHICAGO...FOWLER...GARY... GIBSON CITY...JOLIET...KANKAKEE...MOROCCO...MORRIS... NAPERVILLE...RENSSELAER...VALPARAISO...WATSEKA...YORKVILLE...
Local storm report, Apr 20, 8:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
842 PM CDT TUE APR 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL N CREST HILL 41.57N 88.11W
04/20/2004 0.75 INCH WILL IL PUBLIC
REPORTED NEAR INTERSECTION OF RENWICK AND WEBER ROADS.
&&Local storm report, Apr 20, 8:44 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
844 PM CDT TUE APR 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD ROMEOVILLE 41.65N 88.09W
04/20/2004 WILL IL TRAINED SPOTTER
STREET FLOODING REPORTED IN MANY AREAS.
&&Local storm report, Apr 20, 8:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
848 PM CDT TUE APR 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0806 PM TORNADO 7 NE OTTAWA 41.42N 88.74W
04/20/2004 LA SALLE IL TRAINED SPOTTER
REPORTED IN NORWAY SUBDIVISION AT INTERSECTION OF ROUTE
52 AND STATE HWY 71 MOVING E.
0805 PM HAIL N CREST HILL 41.57N 88.11W
04/20/2004 0.75 INCH WILL IL PUBLIC
REPORTED NEAR INTERSECTION OF RENWICK AND WEBER ROADS.
0800 PM FLASH FLOOD ROMEOVILLE 41.65N 88.09W
04/20/2004 WILL IL TRAINED SPOTTER
STREET FLOODING REPORTED IN MANY AREAS.
0756 PM HAIL JOLIET 41.53N 88.12W
04/20/2004 1.75 INCH WILL IL PUBLIC
VEHICLES DAMAGED.
0743 PM TORNADO KANKAKEE 41.12N 87.86W
04/20/2004 KANKAKEE IL TRAINED SPOTTER
TORNADO REPORTED NEAR AIRPORT CROSSING INTERSTATE 57
MOVING EAST.
0740 PM TORNADO 5 N PIPER CITY 40.83N 88.19W
04/20/2004 FORD IL PUBLIC
FARM DAMAGED. DESTROYED SHED AND DAMAGED GRAIN BIN.
DOWNED TREES. PUBLICE REPORTED MULTIPLE VORTEX.
0740 PM HAIL BRADLEY 41.15N 87.86W
04/20/2004 1.75 INCH KANKAKEE IL TRAINED SPOTTER
STRONG ROTATION NOTED IN CLOUDS.
0738 PM TORNADO 4 E KANKAKEE 41.12N 87.78W
04/20/2004 KANKAKEE IL TRAINED SPOTTER
AT INTERSECTION OF 4000E AND EXLINE ROAD. DAMAGE TO HOUSE
AND FACTORY WITH DOWNED POWER LINES. DAMAGE TO MULTIPLE
HOMES WITH ONE FARM HOUSE AND SIGNLE FAMILY HOME
DESTROYED.
0732 PM TORNADO MINOOKA 41.45N 88.26W
04/20/2004 WILL IL LAW ENFORCEMENT
WEST OF ROUTE 6.
0727 PM TORNADO CHANNAHON 41.43N 88.22W
04/20/2004 WILL IL TRAINED SPOTTER
REPORTED ON GROUND IN CITY.
0725 PM TORNADO SHERIDAN 41.53N 88.69W
04/20/2004 LA SALLE IL TRAINED SPOTTER
LIGHT DAMAGE REPORTED.
0724 PM TORNADO 7 NW GILMAN 40.84N 88.09W
04/20/2004 IROQUOIS IL TRAINED SPOTTER
0705 PM TORNADO 2 WNW PAXTON 40.47N 88.13W
04/20/2004 FORD IL LAW ENFORCEMENT
ON FORD IROQUOIS COUNTY LINES NORTH OF STATE HWY 116
0705 PM TORNADO 2 WNW PAXTON 40.47N 88.13W
04/20/2004 FORD IL LAW ENFORCEMENT
ON FORD AND IROQUOIS COUNTY LINE NORTH OF STATE HIGHWAY
116
0705 PM TORNADO LA SALLE 41.34N 89.09W
04/20/2004 LA SALLE IL AMATEUR RADIO
DAMAGE REPORT 1 BUILDING COLLAPSED. MAJOR DAMAGE WITH
PEOPLE TRAPPED
0652 PM TORNADO 5 NE SENECA 41.35N 88.55W
04/20/2004 GRUNDY IL TRAINED SPOTTER
2 TORNADOS NEAR STATE HWY 52.
0648 PM TORNADO 3 NE OTTAWA 41.38N 88.80W
04/20/2004 LA SALLE IL TRAINED SPOTTER
SOUTH OF SERENA ON ILLINOIS ROUTE 52. 2 TRACTOR TRAILERS
OVERTURNED NEAR EXIT 81 ON INTERSTATE 80.
0637 PM HAIL 9 N OTTAWA 41.48N 88.84W
04/20/2004 1.75 INCH LA SALLE IL TRAINED SPOTTER
0620 PM TORNADO 9 W OTTAWA 41.35N 89.01W
04/20/2004 LA SALLE IL TRAINED SPOTTER
TONADO WITH MULTIPLE VORTEX MOVING NORTHEAST.
0612 PM TORNADO LA SALLE 41.34N 89.09W
04/20/2004 LA SALLE IL LAW ENFORCEMENT
INTERSTATE 80 MILE MARKER 75
0609 PM TORNADO 8 E PERU 41.34N 88.97W
04/20/2004 LA SALLE IL BROADCAST MEDIA
TORNADO IN COMMUNITY OF UTTICA MOVING EAST. SEVERAL
BLOCKS OF BUILDINGS DAMAGED IN DOWNTOWN AREA WITH 4
INDIVIDUALS TRAPPED IN ONE BUILDING.
0603 PM TORNADO OGLESBY 41.29N 89.06W
04/20/2004 LA SALLE IL FIRE DEPT/RESCUE
0603 PM HAIL PERU 41.34N 89.13W
04/20/2004 0.25 INCH LA SALLE IL NWS EMPLOYEE
0601 PM TORNADO OGLESBY 41.29N 89.06W
04/20/2004 LA SALLE IL AMATEUR RADIO
0558 PM TORNADO 3 NE LA SALLE 41.37N 89.05W
04/20/2004 LA SALLE IL LAW ENFORCEMENT
&&Local storm report, Apr 20, 9:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
906 PM CDT TUE APR 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL OAK FOREST 41.61N 87.75W
04/20/2004 1.00 INCH COOK IL EMERGENCY MNGR
1 MILE WEST OF CICERO AND ST ROUTE 6.
&&The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:01 PM CDT | Tornado Warning | LOT | Grundy, Will | 29 min |
| Apr 20, 7:13 PM CDT | Tornado Warning | LOT | Kankakee | 32 min |
| Apr 20, 7:15 PM CDT | Tornado Warning | LOT | Iroquois | 30 min |
| Apr 20, 7:17 PM CDT | Tornado Warning | LOT | Livingston | 43 min |
| Apr 20, 7:17 PM CDT | Tornado Warning | LOT | DuPage, Kane, Kendall | 28 min |
| Apr 20, 7:21 PM CDT | Tornado Warning | LOT | LaSalle | 24 min |
| Apr 20, 7:31 PM CDT | Tornado Warning | LOT | Will | 29 min |
| Apr 20, 7:34 PM CDT | Tornado Warning | LOT | Grundy | 41 min |
| Apr 20, 7:44 PM CDT | Tornado Warning | LOT | Kendall | 31 min |
| Apr 20, 7:44 PM CDT | Tornado Warning | LOT | Kankakee | 46 min |
| Apr 20, 7:47 PM CDT | Tornado Warning | LOT | Kendall | 28 min |
| Apr 20, 7:53 PM CDT | Special Marine Warning | LOT | 82 min | |
| Apr 20, 7:53 PM CDT | Special Marine Warning | LOT | 82 min | |
| Apr 20, 7:53 PM CDT | Special Marine Warning | LOT | 82 min | |
| Apr 20, 8:02 PM CDT | Tornado Warning | LOT | Cook, Will | 28 min |
| Apr 20, 8:03 PM CDT | Flash Flood Warning | LOT | Cook, Will | 3 hr |
| Apr 20, 8:12 PM CDT | Tornado Warning | LOT | DuPage, Kane, Kendall | 33 min |
| Apr 20, 8:27 PM CDT | Tornado Warning | LOT | Cook, Will | 48 min |
| Apr 20, 9:16 PM CDT | Special Marine Warning | LOT | 89 min | |
| Apr 20, 9:16 PM CDT | Special Marine Warning | LOT | 89 min | |
| Apr 20, 9:16 PM CDT | Special Marine Warning | LOT | 89 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.